# SDR 2012FA0000645

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: General aviation
- Aircraft: N267SW
- Make and model: Pitts S-2B
- Aircraft serial: 5077
- Aircraft time: 1,100 hours, 1,100 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5350
- Condition: Separated
- Location: Tail Wheel
- Part time: 1 hours, 1 cycles
- Component: Tailwheel Asse, D501A
- Component part number: D501A
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

A NEW D501A TAILWHEEL ASSEMBLY WAS INSTALLED AND AFTER THE FIRST LANDING, THE SOLID RUBBER TIRE SEPARATED FROM THE WHEEL ASSEMBLY.
